# SDR YENA2022031700262

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SHEARCLIP AT FR 90 & STGR 29L-29R AT AFT CARGO COMPARTMENT; SUMMARY OF NRC 00166: CORROSION WAS REMOVED ON SHEARCLIP AT FR 90 STGR29L-29R AT AFT CARGO COMPARTMENT AND MEASURE, OT= 0.40" AND MINIMUM RT 0.011" THEREFORE ITS OUT OF LIMITS, SHEARCLIP WAS REPLACED PER EMB 190 SRM 51-41-02, AND SRM 51-43-01, SRM 51-75-16 PAR 4. TABLE 1 AND JETBLUE GMM 8.18.4.1 PAR 13 REV 29. ALL WORK WAS ACCOMPLISHED ON TECHOPSMX NRC# 00166. SHEAR CLIP-CTL III, AL  P/N: 170-66324-001. (CLASSIFIED AS A MAJOR REPAIR)
